# SDR SWAA2016030249576

- Difficulty date: June 9, 2015
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,137 hours, 56,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN DOOR CUT OUT FWD SCUFF PLATE, LOWER CORNER CRACKED.  REPAIRED SCUFF PLATE IAW EA.
